HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10086/13417

Files in This Item:

File Description SizeFormat
0100702101.pdf154KbAdobe PDF
Download
Title: A test of serial independence of deviations from cointegrating relations
Authors: Chigira, Hiroaki
Issue Date: Jul-2006
Publisher : Elsevier B.V.
Citation: Economics letters
Volume: 92
Issue: 1
Start Page: 52
End Page: 57
DOI: 10.1016/j.econlet.2006.01.013
Language: eng
Text Version: author
Rights: Copyright (C)2006, Elsevier B.V.
Appears in Collections:010a Journal Articles = 雑誌掲載論文

HERMES-IRに保管されているアイテムは、他に指定されている場合を除き、著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください